# SDR AALA201803099002

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 60,253 hours, 7,392 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740047
- Part serial: H8265
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

WINDOW HEAT LEFT FORWARD EICAS MESSAGE ALONG WITH ELECTRICAL ODOR. IAW CHECKLIST LEFT FORWARD WINDOW HEAT OFF. LEFT WINDOW TRIM HOT TO TOUCH. COOLED OFF AFTER WINDOW HEAT SELECTED OFF. REPLACED L1 WINDOW.  AIRCRAFT WAS GROUNDED.
